Duration Dependent Transitions in a Markov Model of U.S. GNP Growth
Download full text from publisher
Other versions of this item:
- Durland, J Michael & McCurdy, Thomas H, 1994. "Duration-Dependent Transitions in a Markov Model of U.S. GNP Growth," Journal of Business & Economic Statistics, American Statistical Association, vol. 12(3), pages 279-288, July.
References listed on IDEAS
- Connor, Gregory, 1984. "A unified beta pricing theory," Journal of Economic Theory, Elsevier, vol. 34(1), pages 13-31, October.
More about this item
Keywordstime-varying transition probabilities; regime-switches; nonlinear asymmetric cycles;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:qed:wpaper:887. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Mark Babcock). General contact details of provider: http://edirc.repec.org/data/qedquca.html .
We have no references for this item. You can help adding them by using this form .